# SDR UPS04442925

- Difficulty date: August 16, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD CARGO DOOR HAS DAMAGE TO SKIN ON LOWER AFT CORNER OF DOOR.  INSTALLED TEMPORARY REPAIR DOUBLER.  REPAIR HAS A ONE YEAR LIMIT.  FWD ITEM TO DMI LOG D286216.
